Quick Answer: Why Do I Feel Worse After Taking Vitamins?

Can vitamins make you feel unwell?

Vitamins and nausea “Many people experience stomach pains, nausea and even diarrhea.” Vitamins and supplements can also aggravate gastroesophageal reflux disease, peptic ulcers, gastritis, irritable bowel syndrome and other digestive conditions, Dr.

Lee says..

How long after taking vitamins will I feel better?

Energy Levels The effects of B vitamins anecdotally can be fairly instantaneous whilst research has found B vitamins (alongside vitamin C and minerals) help participants feel more alert within about 2 weeks1.

Do vitamins make you feel better?

Feel better: Thanks in large part to the Vitamin B family, taking a multivitamin is associated with a boost in energy levels, feelings of well being, as well as a decrease in stress and anxiety. This alone, makes it worth staying compliant with a multivitamin routine.

Why do I always feel sick after taking vitamins?

While it’s absorbing into your body – a process which can take two to three hours – the high levels of acidity may cause nausea for those with a sensitive stomach. Everyone is different though, so while some people might be able to tolerate vitamin C tablets, others will experience these unpleasant symptoms.

Is it better to take vitamins in the morning or at night?

Neil Levin, a clinical nutritionist at NOW Foods, agrees that morning is best for multivitamins and any B vitamins. “Multivitamins tend to do best when taken earlier in the day, as the B vitamins in them might stimulate metabolism and brain function too much for a relaxing evening or before bed,” Levin says.

Can multivitamins make you feel worse?

Vitamin pills aren’t always a good idea But unless you’re being smart, those pills actually could make you feel worse. If you take too many, store them improperly, or take them the wrong way, vitamins, herbal remedies, and other supplements can do more harm than good.